| Model Number |
NEURO ZTI CLA |
| Medical Device Problem Codes |
Failure to Read Input Signal (1581); Communication or Transmission Problem (2896)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
12/03/2023
Type of Reportable Event
Malfunction
Event or Problem Description
The oticon medical representative reported that the patient suddenly stopped hearing.In vivo analysis was performed on (b)(6) 2023.Communication issue was highlighted with the cochlear implant.The planned explantation date has not been communicated.Neurelec - oticon medical will assume destructive analysis can begin 10 days following issuance of this initial incident report, unless the national competent authority contacts neurelec - oticon medical within this time frame opposing a destructive analysis of the device.
Additional Manufacturer Narrative
While this device has gained initial pma approval, it has not been commercialized, imported or sold in the us and no implantations have been performed as of the date of this report.The implant neuro zti cla was not explanted as of the date of this report.Currently, this event is not a serious injury.Follow-up report will be submitted once the device explanted.The subject device is part of the voluntary field corrective action initiated for neuro zti on october 14th, 2021 (international recall #211014).